# SDR COEA2017101811804

- Difficulty date: October 18, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 21,608 hours, 26,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Hinge
- Part number: S5751053402801
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON THE DROP DOWN PANEL 532BB HINGE. REPLACED WITH NEW OEM PART.
